# SDR AALA202112038869

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 25,890 hours, 5,276 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL TANK PUMP 1 LOW PRESSURE ECAM MESSAGE TURNED OFF PER ECAM ACTION. SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
